# SDR XXUA200706039

- Difficulty date: June 6, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N401JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 29,528 hours, 12,797 cycles
- Engine: Pwa PW2037M
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 80330034
- Part serial: R22247
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK SERVICE FOUND L4 EMERGENCEY POWER DOOR RESERVOIR OUT OF GREEN BAND.  REMOVED AND REPLACED L4 DOOR EMERGENCY POWER RESERVOIR IAW MM 52-11-33.
